# SDR DALA2015070904233

- Difficulty date: July 8, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 62,920 hours, 45,156 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 729
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON  FUSELAGE SKIN BS 729 BETWEEN LONGERON 3 - 4R.  DRILLED OUT IAW SRM 53-04-2, PAR 3C, 2, A, 1, A AND FIGURE 1.  HFEC WAS ACCOMPLISHED AFTER STOP DRILL AND NO CRACKS WERE FOUND IAW SRM 53-04-2, PAR 3, C, 2, A, 1, A, 2.
